# SDR MASA200600949

- Difficulty date: March 29, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,907 hours, 9,211 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7281 IAD - FLIGHT SPOILER FAULT STATUS MESSAGE.  MX RESET SYSTEM.
